On computational complexity in solving equations by Steffensen-type methods

Authors

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1995-08-01

How to Cite

Păvăloiu, I. (1995). On computational complexity in solving equations by Steffensen-type methods. Rev. Anal. Numér. ThéOr. Approx., 24(1), 215-219. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art23

Issue

Section

Articles